Journal article icon

Journal article

Links with splitting number one

Abstract:
We provide an algorithm to determine whether a link L admits a crossing change that turns it into a split link, under some fairly mild hypotheses on L. The algorithm also provides a complete list of all such crossing changes. It can therefore also determine whether the unlinking number of L is 1.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10711-021-00618-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
Publisher:
Springer
Journal:
Geometriae Dedicata More from this journal
Volume:
214
Issue:
1
Pages:
319–351
Publication date:
2021-04-20
Acceptance date:
2021-02-27
DOI:
EISSN:
1572-9168
ISSN:
0046-5755
Language:
English
Keywords:
Pubs id:
pubs:910035
UUID:
uuid:d014b85e-403c-42fe-839a-74bd51a011aa
Local pid:
pubs:910035
Source identifiers:
910035
Deposit date:
2018-09-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP